Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some estimates of Kobayashi metric in the normal direction


Author: Siqi Fu
Journal: Proc. Amer. Math. Soc. 122 (1994), 1163-1169
MSC: Primary 32H15
DOI: https://doi.org/10.1090/S0002-9939-1994-1231034-2
MathSciNet review: 1231034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the behavior of the Kobayashi metric in the normal direction near a Levi-pseudoconvex boundary point of a smoothly bounded domain without assuming global pseudoconvexity. As a corollary, we obtain a characterization of pseudoconvexity by the rate of the growth of the Kobayashi metric in the normal direction.


References [Enhancements On Off] (What's this?)

  • [C] D. Catlin, Estimates of invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429-466. MR 978601 (90e:32029)
  • [K] S. Krantz, The boundary behavior of the Kobayashi metric, Rocky Mountain J. Math. 22 (1992). MR 1159955 (93e:32032)
  • [M] J. McNeal, Lower bounds on Bergman metric near a point of finite type, Ann. of Math. (2) 136 (1992), 339-360. MR 1185122 (93k:32051)
  • [R] H. Royden, Remarks on the Kobayashi metric, Several Complex Variables II, Lecture Notes in Math., vol 185, Springer, New York, 1971, pp. 125-137. MR 0304694 (46:3826)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1231034-2
Keywords: Kobayashi metric, pseudoconvex domain
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society